JournalszaaVol. 5, No. 2pp. 111–117

On the Majorization Method for Holomorphic Solutions of Linear Partial Differential Equations

  • Lothar Berg

    Universität Rostock, Germany
On the Majorization Method for Holomorphic Solutions of Linear Partial Differential Equations cover

Abstract

The application of the majorization method to proving the existence of holomorphic solutions of initial value problems for two-dimensional partial differential equations requires the asymptotic estimation of inverse matrices. The article presents two examples concerning this subject.

Cite this article

Lothar Berg, On the Majorization Method for Holomorphic Solutions of Linear Partial Differential Equations. Z. Anal. Anwend. 5 (1986), no. 2, pp. 111–117

DOI 10.4171/ZAA/184